# SDR PCPR20180427001

- Difficulty date: April 22, 2018
- Submitted: April 28, 2018
- Operation: General aviation
- Aircraft: N927JC
- Make and model: Pilats PC1247E
- Aircraft serial: 1012
- Aircraft time: 3,741 hours, 4,154 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Part number: 065001950100
- Part serial: KTA28101012
- Condition: Uncontrollable
- Part time: 3,741 hours, 4,154 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT HAD AN ELEVATOR TRIM RUNAWAY ON ONE LEG,  RESET AND FLEW FINE THE SECOND LEG.  THIRD LEG HAD A RUNAWAY RUDDER TRIM.
